Reply To: How soon is too soon…

Home Welcome to the ADDitude Forums FAQ How soon is too soon… Reply To: How soon is too soon…

#189373
KELLY SMYCZYNSKI
Participant

I’m someone that normally drinks water all day long. I have to measure it out because I actually drink more than I think I do. The crashes were coming before the dosage got increased. And they come even on the days I have someone here handing me food and water. i’m so focused on what i’m doing that i don’t hear the alarms.
i talked with my psychiatrist this morning and i’m going to wean off the vyvanse.
it’s more than the hyper focus being worse. i can’t remember what i’m doing while i’m doing it and the morning routine i’ve had for 40 years has become a nightmare. i can’t even make coffee without it ending up on the floor. if i remember to put the pot in place, i forget another component or i drop the thing on the floor. And I’ve been afraid to drive because by noon I need a nap, except at noon I need to login to work. I very nearly quit my job this week.

i’ve been agitated and ornery and in tears even when the meds should be at their peak and that is not my nature. pre meds, even if everything went wrong and i forgot all the important stuff i still had my sense of humor and hope for a better tomorrow.

this is how i was when they gave me prozac and a few years later when they gave me xanax. I wish my psychiatrist had listened to me 3 weeks ago when I told her I needed off of the vyvanse. I did find a new psychiatrist that I go to see on the 29th. He is more accessible and I won’t have to wait a week or a month for an adjustment. He’s also going to do a full work up, which I’ve never had done. More info will help going forward.